CureZone   Log On   Join
 

Re: Rash on and below right ribs. Should I stop treatment? by Eric11 ..... Candida & Dysbiosis Forum

Date:   9/8/2011 6:32:24 PM ( 11 years ago ago)
Hits:   2,706
URL:   https://www.curezone.org/forums/fm.asp?i=1856248

Should you stop the treatment? It would depend on how serious the rash is. I've had many rashes during anti-yeast treatment and chelating, but they've all gone away. If the treatment is helping, then I wouldn't let a rash stop you unless it seems really serious.

I just wanted to point out that your symptoms are very similar to commonly described symptoms of chronic heavy metal toxicity. Have you considered that as a possible cause? If your mother had heavy metals, like mercury or lead, in her system, then the metals would have entered you through the placenta before you were born.

I recommend some research into chronic heavy metal toxicity to see if it makes sense in your case.
 

<< Return to the standard message view

fetched in 0.11 sec, referred by www.curezone.org/forums/fmp.asp?i=1856248